DOI QR코드

DOI QR Code

ON SET-VALUED CHOQUET INTEGRALS AND CONVERGENCE THEOREMS (II)

  • Published : 2003.02.01

Abstract

In this paper, we consider Choquet integrals of interval number-valued functions(simply, interval number-valued Choquet integrals). Then, we prove a convergence theorem for interval number-valued Choquet integrals with respect to an autocontinuous fuzzy measure.

Keywords

fuzzy measurees;autocontinuous;Choquet integrals;Hausdorff metric;convergence theorem

References

  1. Fuzzy Sets and Systems v.91 Some properties of Choquet integrals of set-valued functions L. C. Jang;B. M. Kil;Y. K. Kim;J. S. Kwon https://doi.org/10.1016/S0165-0114(96)00124-8
  2. Fuzzy Sets and Systems v.29 An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure T. Murofushi;M. Sugeno https://doi.org/10.1016/0165-0114(89)90194-2
  3. J. Math. Anal. and Appl. v.159 A theory of Fuzzy measures : representations, the Choquet integral, and null sets T. Murofushi;M. Sugeno https://doi.org/10.1016/0022-247X(91)90213-J
  4. Advan. Stud. Contemp. Math. v.6 no.1 On set-valued Choquet intgerals and convergence theorems (Ⅰ) L. C. Jang;T. Kim
  5. Fuzzy Sets and Systems v.52 Characterization and comparision of Sugeno and Choquet integrals L. M. de Campos;M. J. Bolanos https://doi.org/10.1016/0165-0114(92)90037-5
  6. Set-valued analysis J. Aubin
  7. Fuzzy measure theory Z. Wang;G. J. Klir
  8. A note on convexity and comonotonically additivity of set-valued Choquet intgerals L. C. Jang;T. Kim
  9. J Multi. Analysis v.7 Integrals, conditional expectations, and martingales of multivalued functions F. Hiai;H Umegaki https://doi.org/10.1016/0047-259X(77)90037-9
  10. Ann. Inst. Fourior v.5 Theory of capacities G. Choquet
  11. Fuzzy Sets and Systems v.98 Fuzzy number fuzzy measures and fuzzy integrals. (Ⅰ). Fuzzy integrals of functions with respect to fuzzy number fuzzy measures C. Wu;D. Zhang;C. Guo;C. Wu https://doi.org/10.1016/S0165-0114(96)00394-6
  12. Fuzzy Sets and Systems v.112 On the representation of Choquet integrals of set-valued functions and null sets L. C. Jang;J. S. Kwon https://doi.org/10.1016/S0165-0114(98)00184-5
  13. Fuzzy Sets and Systems v.92 Autocontinuity, convergence in measure, and convergence in distribution T. Murofushi;M. Sugeno;M. Suzaki https://doi.org/10.1016/S0165-0114(97)00170-X
  14. J. Math. Appl. v.12 Integrals of set-valued functions R. J. Aumann
  15. J. Math. Anal. and Appl. v.102 A representation theorem for Aumann integrals P. Pucci;G. Vitillaro https://doi.org/10.1016/0022-247X(84)90204-X
  16. Fuzzy Sets and Systems v.56 On set-valued fuzzy integrals D. Zhang;Z. Wang https://doi.org/10.1016/0165-0114(93)90149-C

Cited by

  1. Set-valued Choquet integrals revisited vol.147, pp.3, 2004, https://doi.org/10.1016/j.fss.2004.04.005
  2. Some characterizations of interval-valued Choquet price functionals vol.16, pp.2, 2006, https://doi.org/10.5391/JKIIS.2006.16.2.247
  3. A note on convergence properties of interval-valued capacity functionals and Choquet integrals vol.183, pp.1, 2012, https://doi.org/10.1016/j.ins.2011.09.011
  4. A note on Jensen type inequality for Choquet integrals vol.9, pp.2, 2009, https://doi.org/10.5391/IJFIS.2009.9.2.071
  5. Set-valued Lusin type theorem for null–null-additive set multifunctions vol.204, 2012, https://doi.org/10.1016/j.fss.2012.02.016
  6. Comonotonic Random Sets and Its Additivity of Choquet Integrals vol.25, pp.04, 2017, https://doi.org/10.1142/S0218488517500246
  7. Note on the Choquet Integral as an Interval-Valued Aggregation Operators and Their Applications vol.2012, 2012, https://doi.org/10.1155/2012/154670
  8. A note on the interval-valued generalized fuzzy integral by means of an interval-representable pseudo-multiplication and their convergence properties vol.222, 2013, https://doi.org/10.1016/j.fss.2012.11.016
  9. THE AUTOCONTINUITY OF MONOTONE INTERVAL-VALUED SET FUNCTIONS DEFINED BY THE INTERVAL-VALUED CHOQUET INTEGRAL vol.30, pp.1, 2008, https://doi.org/10.5831/HMJ.2008.30.1.171
  10. On Properties of the Choquet Integral of Interval-Valued Functions vol.2011, 2011, https://doi.org/10.1155/2011/492149
  11. A new kind of triangular integrals based on $\mathfrak{T}$ -norms and $\mathfrak{T}$ -conorms vol.4, pp.1, 2012, https://doi.org/10.1007/s12543-012-0098-9
  12. Fuzzy numbers and fuzzification of the Choquet integral vol.153, pp.1, 2005, https://doi.org/10.1016/j.fss.2004.12.009
  13. Some properties of the interval-valued g ¯ -integrals and a standard interval-valued g ¯ -convolution vol.2014, pp.1, 2014, https://doi.org/10.1186/1029-242X-2014-88